Jump to content

food issues on new med ::trigger::


Recommended Posts

I'm on this new med, and it's really messing with my appetite and stuff.

I don't feel hungry too often on it and what i mostly feel is a rolling in my stomach. Sometimes I get hunger pains..

anyways

if i eat more than a small amount of food and liquids I get nauseaus and then i have to throw up.

happened to me last week when i ate a large hamburger and a side of fries and several glasses of iced tea

happened to me tonight when i ate a basket of fries and an hour later had a cup of chili.

i felt the rolling nauseau when i was almost done with my chili. Ended up having to go to br and make myself throw up..

this is getting to be a habit with me, causing me to restrict so i won't feel the nauseau.

this med can't be changed, i'm on a combination that really seems to help with my schizophrenia, but it's messing with my mind.

i'm not underweight so i'm not too concerned about it, and i don't mention this side effect when i talk to my pdoc.

i guess i need to revamp my eating so that i can get adequate nutrition.

i'm not sure why i posted this, guess just needed to empty my brain somewhere

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...